MathSciNet Relay Station
MathSciNet bibliographic data
MR1988946 37E30 (37B99 37C15 37C85 54H20 57R30)
Béguin, François; Le Roux, Frédéric Ensemble oscillant d'un homéomorphisme de Brouwer, homéomorphismes de Reeb. (French) [Oscillation set of a Brouwer homeomorphism, Reeb homeomorphisms] Bull. Soc. Math. France 131 (2003), no. 2, 149–210.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement